# SDR RIVA011218

- Difficulty date: December 18, 2001
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER UPPER SKIN CORRODED.  FABRICATED FILLER AND DOUBLER IAW BOEING SRM 51-40-20 FIG 5 AND 14.  BONDED AND SEALED REPAIR PARTS IAW BOEING SRM 51-40-20 FIG 5, 14 AND SRM 51-20-4.  (M)
